MathSciNet Relay Station
MathSciNet bibliographic data
MR1343709 (97e:20068) 20G40
Liebeck, Martin W. Characterization of classical groups by orbit sizes on the natural module. Proc. Amer. Math. Soc. 124 (1996), no. 10, 2961–2966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement